# SDR SWAA2023030698111

- Difficulty date: February 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TIE DOWN AT BS 787+4 LBL 17.<[01] VERIFIED APPLICABILITY PER REF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2;[02] REMOVED CORROSION AT DISCREPANCY AREA L=5 W=1.ONE LIP WAS REMOVED ON CARGO BAY TIE DOWN .THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-00-53-1A-2 DETAIL H AND I;[03] VERIFIED CORRECTIVE ACTION 1;2 AND THE MEASUREMENT TABLE.;[04] LOCATED AND DRILLED NEW ACB CARGO TRACK TIE-DOWN BS727-867 LBL17.24 IAW SRM 51-40-05-0G-0 AND DWG#146A7501. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW AFT CARGO BAY TIE DOWN LBL 17 BS 727 TO 867 PER REF SRM 51-40-02 AND DWG NBR 146A7500;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
